# SDR SWAA2016031849989

- Difficulty date: March 7, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 53,240 hours, 30,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Part serial: 000838
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 LE SLAT, SKIN CRACKED AT ACTUATOR CUT OUT.  R & R SLAT ASSEMBLY IAW MM.
